# SDR AALA200801310

- Difficulty date: May 9, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N338AA
- Make and model: Boeing 767223
- Aircraft serial: 22335
- Aircraft time: 78,695 hours, 15,684 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T12105
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR BEAM J CHANNEL INNER CHORD AT STATION 1285 HAS CORROSION REMOVAL ON UPPER HORIZONTAL FLANGE.  MATERIAL REMAINING IS BEYOND SRM LIMITS.  REPAIRED IN ACCORDANCE WITH MRD 767 3196.  CHORD SHOULD BE REPLACED BY THE NEXT C CHECK FOLLOWING 05 09 2008. (A)
